# SDR ZN3R2005001

- Difficulty date: April 14, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Filed by: Honeywell Aerospace US, LLC., repair station ZN3R030M
- Make and model: Boeing 737100
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Condition: Separated
- Location: Apu
- Component: Apu, Alidsg, 85129
- Component part number: 3804281
- Stage of operation: NR
- How discovered: O
- Nature of condition: T
- Precautionary procedure: O

## Discrepancy

RECEIVED APU 85-129 PN:380428-1 SN P-35204 FROM LAN CHILE AIRLINES ON 4/11/05. DURING VISUAL INSPECTION OF THE APU IT WAS BROUGHT TO THE ENGINEER'S ATTENTION THAT AN EXDUCER BLADE WAS MISSING FROM THE TURBINE WHEEL AND THERE WAS A HOLE IN THE SIDE OF THE EXHAUST TAILPIPE. IT IS POSSIBLE THAT A PIECE OF THE TURBINE EXITED THE TAILPIPE OUT OF A HOLE PERPINDUCULAR TO THE EXHAUST PATH. NO INFORMATION RELATED TO THIS FINDING WAS SUBMITTED BY THE CUSTOMER.
